# SDR UIEA2023072100760

- Difficulty date: July 20, 2023
- Submitted: July 24, 2023
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 93,349 hours, 15,360 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: S283T0143
- Part serial: 31655
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

ON PREFLIGHT FOUND INTERIOR EMERGENCY EXIT LIGHTS INOP( TRANSFER TO DMI 189699 PER MEL 33-51-01C.  R/R BATTERY PACK M736 IAW AMM 33-51-07. OPS CHECK GOOD. PLACARD REMOVED AND NOTIFIED MCC.
